Alert archive / Vermont / Flash Flood Warnings in 2022

Flash Flood Warning 2, NWS Burlington, VT

May 16, 2022Rutland County, Vermont

NWS Burlington, VT issued this flash flood warning at May 16, 2022, 5:56 PM EDT for Rutland County, Vermont. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2022, 5:56 PM EDT (21:56 UTC)
Expired
May 16, 2022, 8:46 PM EDT
In force
3 hr
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Flood severity
None

County Rutland County, VT

The radar

The Burlington radar (KCXX), 96 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 7:00 PM EDTFLASH FLOOD1 Ene Proctor, VTCORRECTION ON STREET NAME AND TO SEPARATE TWO INDIVIDUAL REPORTS - WASH OUT AND ROAD CLOSURE REPORTED EAST STREET NEAR NEWTON AND GARDEN STREET.
May 16, 7:00 PM EDTFLASH FLOOD1 Ene Proctor, VTCORRECTION ON STREET NAME AND TO SEPARATE TWO INDIVIDUAL REPORTS - WASH OUT AND ROAD CLOSURE REPORTED SOUTH STREET NEAR NEWTON AND GARDEN STREET.
May 16, 7:00 PM EDTFLASH FLOOD1 Nw Proctor, VT**UPDATED TIME** WASHOUTS AND ROAD CLOSURES REPORTED IN PROCTOR, VT ALONG SOUTH STREET AND FLORENCE ROAD.
May 16, 7:00 PM EDTFLASH FLOOD2 Sw Pittsford, VT**UPDATED LATITUDE AND LONGITUDE** WASHOUT AND ROAD CLOSURE OF FLORENCE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 64 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2022-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2022-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
772 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

410 
WGUS51 KBTV 162156
FFWBTV
VTC021-170100-
/O.NEW.KBTV.FF.W.0002.220516T2156Z-220517T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Burlington VT
556 PM EDT Mon May 16 2022

The National Weather Service in Burlington has issued a

* Flash Flood Warning for...
  Central Rutland County in southern Vermont...

* Until 900 PM EDT.

* At 556 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1.5 inches 
  are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Rutland, Proctor, West Rutland, Pittsford, Rutland City, Ira, 
  Castleton, Hubbardton, Poultney and Florence.

The warned area is especially susceptible to flash flooding given 
the saturated antecedent conditions with up to 4 inches of rainfall 
received in the past 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4364 7300 4360 7302 4356 7305 4355 7310
      4357 7314 4364 7311 4368 7311 4374 7310
      4374 7306 4374 7300 4368 7300

FLASH FLOOD...RADAR INDICATED

$$

Hammond
1 follow-up statement
102 
WGUS71 KBTV 170046
FFSBTV

Flash Flood Statement
National Weather Service Burlington VT
846 PM EDT Mon May 16 2022

VTC021-170056-
/O.CAN.KBTV.FF.W.0002.000000T0000Z-220517T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rutland VT-
846 PM EDT Mon May 16 2022

...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL RUTLAND COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 4364 7300 4360 7302 4356 7305 4355 7310
      4357 7314 4364 7311 4368 7311 4374 7310
      4374 7306 4374 7300 4368 7300

$$

Neiles

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at May 16, 1:48 PM EDT, 4 hours 8 minutes earlier.

Area forecast discussion, May 16, 1:48 PM EDT, 4 hours 8 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
148 PM EDT Mon May 16 2022

.SYNOPSIS...
Strong to severe storms will impact the North Country over the next
few hours, with the potential for heavy rain, frequent lightning,
gusty winds, and some hail. Cooler and unsettled weather will exist
on Tuesday, with drier conditions for the remainder of the work
week, followed by a warming trend into the weekend.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
As of 137 PM EDT Monday...*A severe thunderstorm watch is in
effect until 8PM EDT*

The forecast system we have been monitoring over the last several
days is about to arrive. Showers and thunderstorms have been
vigorous over northern New York and Pennsylvania due to strong
synoptic scale forcing for ascent, despite mixed-layer CAPE on the
order of 250-500 J/kg. Our region has a bit more, about 750-1250
J/kg of CAPE, and strong synoptic support is expected over our
region as well, with a coupled area of low-level convergence and
upper diffluence.

A few storms have developed over the high terrain, and we should see
activity merge with the incoming convection. Due to mostly southerly
flow, storm motions may lift more north than eastwards, which may
allow for more of a clustering than development of a linear
structure. Such increases the potential for some hail, but reduces
the potential for widespread damaging winds. However, RUT forecast
soundings indicate more southwesterly mean flow, and if a QLCS or
the development of mini-bows are to take place, it'd be across south-
central Vermont. Due to about 30 to 35 knots of shear, and strong
background vorticity from the proximity of developing low pressure,
we will probably see a few supercells today. As a reminder, the
number of supercells capable of producing tornadoes is only 1 in 5.
Nevertheless, the potential is non-zero today, with climatologically
favored spots being the valley regions. Indeed the HREF is even
indicating a 10 to 30 percent chance of updraft helicity values
approaching 150 m2/s2 over northern New York. However, also noting a
number of other competing factors, and experimental NCAR neural
network forecasting does not indicate any probabilities over our
area (of course, we may not see this often enough for that to appear
on that type of forecast). Again, it's a non-zero chance, and the
primary threat remains the potential for strong winds, hail,
frequent lightning, and of course, heavy rainfall.

Flash flood guidance values have lowered due to the convection over
the last few days. However, storms have been fairly localized, and
that has kept basin average values up to 2 to 2 and half inches
across most places. While rainfall rates will likely reach of just
exceed 1 in per hour, the front should remain progressive, and this
should help keep any potential localized.

Precipitation begins to lift north after 9 PM. As the upper low
continues to intensify, moisture will wrap around and bring showers
back into the region, mainly enhanced across the northwest facing
slopes of the northern Greens and northern Adirondacks. It will also
become breezy, as gradient flow and steepening low level lapse rates
produces northwesterly winds at 15 to 25 mph with gusts 30 to 35
mph. Temperatures may even be non-diurnal against the strength of
the cold advection, and highs will top out in the 50s across
northern New York, and mid 50s to lower 60s across Vermont, with
some mid 60s south. Then chilly Tuesday night, with 30s to low 40s
for temperatures. Continued winds should preclude frost.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
As of 137 PM EDT Monday...Still expecting Wednesday to be a dry day
as upper-level ridging crests overhead. The morning with start out
cool and brisk, though northwest winds will decrease throughout the
day, and clouds will clear giving way to afternoon sun. High
temperatures will be in the low to mid 60s with overnight lows
dropping into the upper 30s to mid 40s.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 137 PM EDT Monday...Rainfall chances have been increased for
Thursday with the passage of an upper-level shortwave and associated
surface boundary. While the primary surface low still looks to
remain well to our south, a secondary low is expected to form to the
north with a weak boundary draped across the North Country. Thus,
rainfall chances have been increased up to 40%. Temperatures will
again be near seasonal normals on Thursday with highs in the 60s.

Thereafter, a warming trend is still expected for the end of the
week in advance of a large upper trough. However, there remains
considerable differences within the suite of global model guidance
as to when the low pressure system and its attendant fronts arrive
in the North Country. Still, this scenario would favor another round
of hot and muggy weather for the end of the week, especially on
Saturday, due to a prolonged period of warm air advection. For now,
have continued to stay close to a model blend for the end of the
week in which case high temperatures look to be in the upper 70s to
mid 80s. In regards to precipitation, trends in the guidance
continue to slow its arrival (with the exception of the CMC which
remains the most progressive and an outlier). At this time, the best
chances for rainfall look to be late Saturday through Sunday along
with the potential for thunderstorms, especially on Saturday. Stay
tuned for more information as the week progresses.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Through 18Z Tuesday...Showers and thunderstorms are developing
across the region. Outside of showers and thunderstorms, mainly
VFR conditions are expected, inside storms, locally down to LIFR
and IFR is expected. We'll see activity continue to ramp up,
especially between 20Z and 00Z. Thunderstorms will be capable of
gusty winds, reduced visibilities to 1/2 to 4 miles, and
perhaps even hail. After 00Z, activity will lift northwards.
Some showers will be pivoting around low pressure, but may avoid
most terminals, and have some VCSH through about 03Z to 08Z,
latest across KMSS and KSLK. Additionally, winds shift from the
south to southeast to the southwest to west, and pick up towards
10 to 15 knots sustained, and gusts 18 to 28 knots. Some MVFR
is also likely, down to IFR at KEFK and KSLK, from 00Z through
12Z, and then gradually improving to VFR. Also of note will be a
window of LLWS at KMSS and KSLK between about 06Z and 09Z,
before prevailing winds begin to pick up. However, conditions
will likely be turbulent, particularly near mountain ranges.
Scattered activity will approach from the north about 15Z
Tuesday.

Outlook...

Tuesday: Mainly VFR, with areas MVFR possible. Chance SHRA.
Tuesday Night: Mainly VFR, with local MVFR possible. Chance SHRA.
Wednesday: VFR. NO SIG WX.
Wednesday Night: VFR. NO SIG WX.
Thursday: VFR. Chance SHRA.
Thursday Night: VFR. NO SIG WX.
Friday: VFR. NO SIG WX.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...Haynes
NEAR TERM...Haynes
SHORT TERM...Hammond
LONG TERM...Hammond
AVIATION...Lahiff
Hazardous weather outlook, May 16, 12:51 PM EDT, 5 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
1251 PM EDT Mon May 16 2022

NYZ026>031-034-035-087-VTZ001>011-016>021-171700-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Eastern Franklin-
Eastern Chittenden-Eastern Addison-Eastern Rutland-Western Windsor-
Eastern Windsor-
1251 PM EDT Mon May 16 2022

...SEVERE THUNDERSTORM WATCH 227 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 16, 4:50 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
450 PM EDT MON MAY 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             WEST CHAZY              44.82N  73.51W
05/16/2022  M0.50 INCH       CLINTON            NY   PUBLIC

&&

EVENT NUMBER BTV2201642

EVENSON
Local storm report, May 16, 4:52 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
452 PM EDT MON MAY 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     HAIL             SCIOTA                  44.90N  73.55W
05/16/2022  M0.25 INCH       CLINTON            NY   PUBLIC

&&

EVENT NUMBER BTV2201643

EVENSON
Local storm report, May 16, 4:55 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
455 PM EDT MON MAY 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLOOD            2 W HOPKINTON           44.68N  74.76W
05/15/2022                   ST. LAWRENCE       NY   FIRE DEPT/RESCUE

            WATER ACROSS GREEN ROAD BETWEEN US RTE 11B AND CR 56.

0130 PM     HAIL             PLEASANT VALLEY         44.59N  72.86W
05/16/2022  E0.25 INCH       LAMOILLE           VT   PUBLIC

0200 PM     HAIL             BOLTON                  44.37N  72.88W
05/16/2022  E0.25 INCH       CHITTENDEN         VT   PUBLIC

0227 PM     HAIL             PITTSFORD               43.70N  73.03W
05/16/2022  E0.25 INCH       RUTLAND            VT   PUBLIC

0253 PM     HAIL             2 ENE POULTNEY          43.53N  73.20W
05/16/2022  E0.25 INCH       RUTLAND            VT   PUBLIC

0300 PM     HAIL             MIDDLEBURY              44.01N  73.16W
05/16/2022  M0.25 INCH       ADDISON            VT   PUBLIC

0312 PM     HAIL             WILLIAMSTOWN            44.12N  72.53W
05/16/2022  M0.25 INCH       ORANGE             VT   PUBLIC

0335 PM     HAIL             HINESBURG               44.33N  73.12W
05/16/2022  M0.50 INCH       CHITTENDEN         VT   PUBLIC

0342 PM     TSTM WND DMG     2 SE WALTHAM            44.10N  73.20W
05/16/2022                   ADDISON            VT   EMERGENCY MNGR

            TREES AND POWERLINES DOWN ALONG 22A.

0430 PM     HAIL             WEST CHAZY              44.82N  73.51W
05/16/2022  M0.50 INCH       CLINTON            NY   PUBLIC

0449 PM     HAIL             SCIOTA                  44.90N  73.55W
05/16/2022  M0.25 INCH       CLINTON            NY   PUBLIC

&&

EVENT NUMBER BTV2201633 BTV2201635 BTV2201636 BTV2201634 BTV2201637
BTV2201638 BTV2201641 BTV2201640 BTV2201639 BTV2201642 BTV2201643

EVENSON
Special weather statement, May 16, 5:10 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Burlington VT
510 PM EDT Mon May 16 2022

NYZ034-035-VTZ008>011-017>020-162200-
Western Essex NY-Eastern Essex NY-Eastern Rutland VT-
Western Rutland VT-Eastern Chittenden VT-Western Windsor VT-
Washington VT-Western Addison VT-Eastern Addison VT-Orange VT-
510 PM EDT Mon May 16 2022

...Strong thunderstorms will impact portions of southeastern Essex,
southwestern Orange, Addison, southeastern Chittenden, Rutland,
western Windsor and southwestern Washington Counties through 600 PM
EDT...

At 508 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Rogers Rock Campground to
near Hague to near Comstock to near Hartford. Movement was northeast
at 60 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Middlebury, Rutland, Crown Point, Cornwall, Braintree Hill, Sudbury,
Weybridge, Killington, Salisbury, Rutland City, Wallingford, Lincoln,
Orwell, Rutland - Southern Vermont Airport, Benson, Plymouth,
Chittenden, West Rutland, Whiting and New Haven.

This includes Interstate 89 between mile markers 24 and 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern New York...and central, southern and northwestern Vermont.

&&

LAT...LON 4326 7282 4330 7282 4330 7297 4329 7299
      4330 7298 4331 7325 4353 7324 4358 7330
      4362 7330 4362 7337 4357 7340 4359 7343
      4379 7336 4381 7340 4379 7362 4384 7371
      4426 7296 4406 7253 4325 7279
TIME...MOT...LOC 2108Z 226DEG 54KT 4383 7359 4372 7342 4349 7337 4332
7344

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Haynes
Special weather statement, May 16, 5:31 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Burlington VT
531 PM EDT Mon May 16 2022

NYZ034-035-VTZ005-009-017-018-162215-
Western Essex NY-Eastern Essex NY-Eastern Chittenden VT-
Western Chittenden VT-Western Addison VT-Eastern Addison VT-
531 PM EDT Mon May 16 2022

...Strong thunderstorms will impact portions of east central Essex,
northwestern Addison and southern Chittenden Counties through 615 PM
EDT...

At 531 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Elizabethtown to near Westport to near
Crown Point. Movement was northeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Essex Junction, Burlington International Airport, Vergennes, South
Burlington, Essex, Willsboro, Westport, Monkton Ridge, Monkton,
Monkton Boro, Essex Junction Village, Williston, Port Henry, Addison,
Hinesburg, St. George, Starksboro, Shelburne, Ferrisburg and
Charlotte.

This includes Interstate 89 between mile markers 71 and 87.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and northwestern Vermont.

&&

LAT...LON 4452 7305 4441 7285 4425 7296 4397 7348
      4411 7347 4426 7362
TIME...MOT...LOC 2131Z 235DEG 28KT 4424 7363 4413 7344 4398 7347

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Haynes
Local storm report, May 16, 5:46 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
546 PM EDT MON MAY 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             ELLENBURG               44.89N  73.84W
05/16/2022  M0.75 INCH       CLINTON            NY   PUBLIC

&&

EVENT NUMBER BTV2201644

EVENSON

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 1:35 PM EDTSpecial Weather StatementBTVLamoille40 min
May 16, 2:19 PM EDTSpecial Weather StatementBTVRutland41 min
May 16, 3:05 PM EDTSpecial Weather StatementBTVAddison25 min
May 16, 3:13 PM EDTSpecial Weather StatementBTVOrleans32 min
May 16, 3:17 PM EDTSpecial Weather StatementBTVChittenden28 min
May 16, 3:21 PM EDTSpecial Weather StatementBTVWashington24 min
May 16, 3:41 PM EDTSevere Thunderstorm WarningBTVChittenden, Franklin, Grand Isle27 min
May 16, 3:48 PM EDTSevere Thunderstorm WarningBTVCaledonia, Orange42 min
May 16, 4:02 PM EDTSpecial Weather StatementBTVGrand Isle28 min
May 16, 4:11 PM EDTSpecial Weather StatementBTVAddison49 min
May 16, 4:15 PM EDTSpecial Weather StatementBTVOrleans30 min
May 16, 4:21 PM EDTSpecial Weather StatementBTVGrand Isle39 min
May 16, 4:28 PM EDTSpecial Weather StatementBTVCaledonia47 min
May 16, 4:33 PM EDTSevere Thunderstorm WarningBTVGrand Isle27 min
May 16, 5:10 PM EDTSpecial Weather StatementBTVAddison, Rutland50 min
May 16, 5:12 PM EDTAreal Flood WarningBTVAddison, Rutland3 hr
May 16, 5:31 PM EDTSpecial Weather StatementBTVChittenden44 min
May 16, 5:57 PM EDTSpecial Weather StatementBTVAddison, Orange, Rutland, Washington, Windsor48 min
May 16, 6:11 PM EDTSpecial Weather StatementBTVChittenden, Lamoille34 min
May 16, 6:22 PM EDTSevere Thunderstorm WarningBTVAddison, Caledonia, Lamoille, Orange, Washington, Windsor53 min
May 16, 6:24 PM EDTAreal Flood WarningBTVAddison, Rutland, Windsor3 hr
May 16, 6:39 PM EDTSevere Thunderstorm WarningBTVChittenden, Franklin, Lamoille, Orleans51 min
May 16, 7:15 PM EDTSpecial Weather StatementBTVCaledonia, Essex, Lamoille, Orleans45 min
May 16, 7:31 PM EDTSevere Thunderstorm WarningBTVCaledonia, Franklin, Lamoille, Orleans29 min

Nearby

Flash Flood Warnings in Vermont, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.